标题:THE SOLITON-LIKE SOLUTIONS OF PHI-6-MODEL AND PHI-4 + PHI-3-MODEL WITH AND WITHOUT DISSIPATION
作者:LOU, SY[1,2]; NI, GJ[1,2]; HUANG, GX[1,2]
作者全称:LOU, SY[1,2]; NI, GJ[1,2]; HUANG, GX[1,2]
通讯作者地址:LOU, SY (reprint author), NINGBO NORMAL COLL,DEPT PHYS,NINGBO 315211,PEOPLES R CHINA.
出版年:1992
卷:17
期:1
页码:67-78
摘要:Besides the phi(4) theory, the phi(6) model and the phi(4) + phi(3) model are also useful in physics. Some specific types of solutions of them can be 更多
收录类别:SCIE;
WOS被引:21
当年影响因子:0.989
5年影响因子:0.855
JCR分区:Q3
资源类型:外文期刊论文
版权说明
文件名称:
文件大小: 0
内容类型:
版本类型: 出版稿
开放类型: 开放获取
使用许可: CC BY-NC-SA

个性服务

原文链接

被引量

wos被引: 21 更新

影响因子

当年影响因子 : 0.989

其他

TOP